# SDR CA190805001

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3120 · Independent Instruments
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) STALL PROTECT FAIL AMBER CAS ILLUMINATED - DURING TAKEOFF ROLL AT AN INDICATED AIRSPEED OF 65 KNOTS WE GOT AN AMBER STALL PROTECTION FAIL CAS MESSAGE WITH A MASTER CAUTION. WE ABORTED THE TAKEOFF AND AS WE SLOWED WE RECEIVED AN AMBER CAS FOR RUDDER LIMITER FAIL. AS WE CLEARED THE RUNWAY ALL MESSAGES CLEARED AND A CYAN CAS MESSAGE FOR RUDDER LIMITER FAULT DISPLAYED. REVIEWING THE DOWNLOADS CONFIRMED THAT THERE WAS AS STANDBY ISI AND MACH DISAGREE/MISCOMPARE THAT CAUSED THE STALL WARNING FAULT AND THEN THE RUDDER LIMITER FAULT. THIS IS TYPICALLY DUE TO CONTAMINATION IN THE STANDBY PITOT SYSTEM. NEED TO DO A PURGE OF THE STANDBY PITOT SYSTEM AND CHECK THE MOISTURE TRAPS FOR ANY CONTAMINATION. ALSO AFTER ALL THAT IS COMPLETE PERFORM THE STALL WARNING/RUDDER LIMITER TEST. ALL THIS PERFORMED. AIRCRAFT RETURN TO SERVICE. (TC# 20190805001)
